Régularité höldérienne des poches de tourbillon visqueuses

Taoufik Hmidi

Research output: Contribution to journalArticlepeer-review

Abstract

We study the evolution of the Hölderian regularity for some convection-diffusion equation with respect to Lipschitzian vector field, generalizing a result of R. Danchin [J. Math. Pures Appl. 76 (1997) 609] for the Besov spaces Bp,∞ s, with p finite and s ∈ (-1, 1). As an application, we show for the two-dimensional Navier-Stokes system that if the initial vorticity is a vortex patch having a C1+ε boundary then its image through the viscous flow preserves this regularity for all time. We also show some results of inviscid limit.

Original languageFrench
Pages (from-to)1455-1495
Number of pages41
JournalJournal des Mathematiques Pures et Appliquees
Volume84
Issue number11
DOIs
StatePublished - Nov 2005

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Cite this